# SDR RRXA001061

- Difficulty date: September 30, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10F
- Aircraft serial: 46900
- Aircraft time: 86,514 hours, 31,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES IN FLOOR CENTER OF POSITIONS 3R & 3L & AFT OF BALLMAT (FACING AFT).  *S/D*  INSTALLED NR 3 POS CENTER PNL IAW DC-10 M/M 25-50-67.
